Alert archive / North Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 19, NWS Raleigh, NC

April 14, 20194 counties in North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Apr 14, 2019, 1:48 PM EDT for 4 counties in North Carolina. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 14, 2019, 1:48 PM EDT (17:48 UTC)
Expired
Apr 14, 2019, 2:30 PM EDT
In force
42 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Chatham County, NC, Lee County, NC, Moore County, NC, Randolph County, NC

The radar

The Raleigh/Durham radar (KRAX), 86 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 5.8 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2019-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2019-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
562 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 1:00 PM EDT, 48 minutes earlier.

Area forecast discussion, Apr 14, 1:00 PM EDT, 48 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
100 PM EDT Sun Apr 14 2019

.SYNOPSIS...
A fractured cold front will cross central NC tonight, with following
high pressure that will build overhead through early this week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1215 PM Sunday...

Little overall change in forecast and rationale, but with a greater
confidence in the occurrence of three or four episodes of strong-
severe convection, with some spatio-temporal overlap of the first
two this afternoon. And as such, an update to the messaging of these
risks is to de-emphasize the focus on overnight storms and highlight
an equal --if not greater-- risk this afternoon-early evening.
Indeed, the recently (GSP/RNK) tornado-warned indicates the
environment is already one conducive for the development of severe
storms.

Large scale forcing for ascent will continue to increase over cntl
NC through tonight, downstream of a slight positive tilt synoptic
trough that spans a couple of branches of the upr jet from the Great
Lakes sswwd into the nwrn Gulf of Mexico. Related 100-150 meter mid
level height falls will maximize over cntl NC overnight, while
steadily increasing through the day and evening. Between the nrn and
srn branches of the upr jets, diffluent flow was evident across the
sern US in 12Z upr air data.

At the surface, an increasingly-fractured cold front was analyzed at
15Z from a 995 mb low over extreme swrn IN sswwd through cntl and
swrn AL, then offshore east of the MS Delta region. A separate, more
srn frontal segment has slightly outpaced the former, and was
analyzed from sern TN and extreme nwrn GA sswwd through ern and srn
AL, the wrn FL panhandle, then offshore. The fractured nature of the
front lends uncertainty regarding frontal forcing and location of
maximum surface theta-e, and resultantly how overnight (quasi-
linear) convection evolves (a single line of convection that
intensifies while moving east vs. one line over the Piedmont
initially, with secondary development from the Coastal Plain ewd
across ern NC)-- coincident with the strongest forced ascent with
the upr trough. Additionally, the NWP models have been indicating
for several days that a pre-frontal trough/confluence axis would
develop from the FL peninsula nwwd across the wrn Carolinas by 18Z,
possibly a result of the aforementioned difluent upr lvl flow over
the sern US, and likely more importantly owing to strong 925mb WAA
(12Z-observed 22C at JAX vs. 15-16C at RNK/GSO) along the axis of a
925mb jet there.

Initial convection has formed very near the foregoing pre-frontal
confluence axis from near CHS nwwd to the recently TOR-warned storms
over wrn NC. Additional scattered development will be possible over
within that regime over the srn/wrn Piedmont through this afternoon
, in an environment already conducive for severe convection, within
both that regime, and later, a continuation or redevelopment of the
along and immediately pre-frontal convection from n-cntl GA. In the
absence of more-focused, linear forcing during that time, discrete
storm modes would be favored, including supercells, given effective
bulk shear values increasing through the 35-55 kt range during that
time. Such storms will pose a risk for all hazards.

There may be a lull between the afternoon and early evening
activity, followed by the redevelopment and arrival of the
aforementioned QLCS(s) overnight. Those storms, regardless of if
they manifest as one or two lines given the aforementioned fractured
frontal forcing, would pose a primary risk of strong to damaging
wind gusts and embedded mesovortices/isolated tornadoes.

&&

.SHORT TERM /MONDAY AND MONDAY NIGHT/...
As of 350 AM Sunday...

Monday: Any remaining clouds in far E sections will clear out by mid
morning, resulting in considerable sunshine within a drying and
stabilizing column. The tight MSLP gradient between the exiting
low/front and high pressure building over the Gulf States will
result in blustery and gusty (to 25-30 kts) NW winds, likely just
under wind advisory criteria. Thicknesses will be roughly 30 m below
normal, so even with sunshine, highs should be in the mid 60s to
lower 70s. -GIH

Monday Night: Surface high pressure will build directly overhead
from the west on Monday night so expect calm conditions and clear
skies, ideal for radiational cooling, particularly during the early
morning hours on Tuesday. This will allow temperatures to sink to
their lowest levels of the forecast period with low temperatures
bottoming out in the low to mid 40s NW to SE with colder rural areas
possibly near 40 degrees and wouldn't be surprised to see a reading
or two in the 30s. -Ellis

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
As of 100 PM Sunday...

High pressure continues to be in control of the weather pattern
through the middle of the work-week, keeping conditions quiet. High
pressure shifts offshore Tuesday night allowing a warming/moistening
trend to commence Wed/Thu. Can't rule out some WAA type showers late
Thursday and some low clouds/stratus Thursday night/early Friday
ahead of a strong cold front set to introduce widespread showers and
thunderstorms to central NC by Friday and Friday night. While still
some uncertainty this far out, looks like we could have both a
severe (Gusty wind + hail threat) and flooding threat with this
system, but the specifics will need to be ironed out a bit closer to
the event. Drier conditions return in the Front's wake to finish out
the weekend's forecast.

Previous valid discussion...

Precipitation chances begin to increase on Thursday afternoon but
mostly with return flow showers as moisture advection picks up ahead
of the next frontal system which will begin to affect the CWA as
early as 12z Friday. This system looks to have favorable diurnal
timing for greatest instability but currently only shows a few
hundred J/kg of MLCAPE to go with 40 kts or so of bulk shear, a good
portion in the low levels. Soundings look very tropical ahead of the
front with 1.81 inch precipitable water values. Expect heavy rain
Friday and Friday night. SPC currently has the area in a 15% chance
for severe weather on day 7. Looking at the soundings a wet
microbursts would be the most likely scenario if severe weather were
to occur.

Saturday looks drier as the front pushes to the east but we will
still be dealing with the upper low to the north and potential waves
advecting through the upper flow and potential bringing showers to
the area Saturday. Cooler with temperatures in the low 70s, back
near or slightly below seasonal norms.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
As of 650 AM Sunday...

High confidence that MVFR to IFR conditions will dominate central NC
terminals through 13z or 14z, as warm and humid air holds over the
region. These conditions will be in the form of mainly MVFR/IFR cigs
and MVFR/VFR vsbys at all sites, with the lower vsbys (MVFR) mainly
at INT/GSO where the NW-moving warm front is just passing through.
Cigs areawide will gradually lift to MVFR through late morning
before becoming low-end VFR this afternoon. However, numerous
showers and storms will move into central NC from the west starting
soon after 18z, and these will produce periods of MVFR to IFR
conditions as they move E, along with strong/shifting/erratic
surface winds. A few severe storms are possible. Even outside of any
storms, surface winds will become blustery from the S and SSW by
late morning, sustained 12-18 kts gusting to 20-30 kts. This will
last through this evening as surface winds shift to SW and WSW
toward the end of the TAF valid period. While wind profiles are
unlikely to meet LLWS criteria, the strong and shifting SW winds
with height this evening into tonight may make aircraft handling
difficult. Storms will exit the FAY/RWI vicinities soon after 06z,
with accompanying sub-VFR conditions also pushing to our E.

Looking beyond 12z Mon, surface winds areawide will shift to be from
the W and NW early Mon morning, between 08z and 12z, as a cold front
pushes through. VFR conditions/unlimited skies are expected Mon, but
with brisk/gusty winds from the NW. These will diminish Mon evening.
VFR conditions and high pressure will dominate through Thu, but
storm chances will return Thu night. -GIH

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...MWS
NEAR TERM...MWS
SHORT TERM...Hartfield/Ellis
LONG TERM...JJM/Ellis
AVIATION...Hartfield
Hazardous weather outlook, Apr 14, 4:17 AM EDT, 9 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
417 AM EDT Sun Apr 14 2019

NCZ007>011-021>028-038>043-073>078-083>086-088-089-151000-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
417 AM EDT Sun Apr 14 2019

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Numerous strong to severe thunderstorms are possible today and
tonight, primarily between 3 pm and midnight. Damaging straight line
winds and isolated tornadoes are the primary threats, and large hail
may also occur. In addition, heavy downpours falling on saturated
soils will lead to a risk of flooding today and tonight, especially
in areas that see repeated rounds of storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Brisk northwest winds may gust up to 25 to 30 mph on Monday.

Another storm system arriving Friday may bring a threat of severe
storms and flooding rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and tonight. Spotters are
encouraged to report any observed severe weather or significant
flooding to the National Weather Service in Raleigh.

GIH

In the hours before

Local storm report, Apr 14, 9:33 AM EDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
933 AM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TORNADO          3 ESE SEMINOLE          35.45N 78.95W
04/12/2019                   HARNETT            NC   NWS STORM SURVEY

            CORRECTION: NWS STORM SURVEY CONCLUDED THAT
            AN EF0 TORNADO TOUCHED DOWN JUST SOUTH OF
            RAVEN ROCK STATE PARK ON THE EVENING OF
            APRIL 12TH. THE TORNADO REMAINED ON THE
            GROUND FOR ROUGHLY EIGHT MINUTES, OR 4.8
            MILES, PRODUCING INTERMITTENT TREE DAMAGE.
            THE TORNADO LIFTED AROUND 644 PM SHY OF THE
            WAKE COUNTY BORDER. NO INJURIES OR
            FATALITIES REPORTED.

&&

JJM
Local storm report, Apr 14, 9:34 AM EDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RALEIGH NC
934 AM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     TSTM WND DMG     3 N DUNCAN              35.61N 78.87W
04/12/2019                   WAKE               NC   911 CALL CENTER

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3
            N DUNCAN. REPORT OF POWERLINE/POWERPOLE DOWN
            ALONG NCAN RD.

0646 PM     TSTM WND DMG     5 WSW NEW HILL          35.66N 78.98W
04/12/2019                   CHATHAM            NC   911 CALL CENTER

            REPORTED TREE DOWN ON BEAVER CREEK RD AND
            HWY US 1.

0634 PM     TSTM WND DMG     4 ESE SEMINOLE          35.44N 78.94W
04/12/2019                   HARNETT            NC   PUBLIC

            THUNDERSTORM WINDS DOWNED SEVERAL TREES
            ALONG COOL SPRINGS ROAD.

0622 PM     TSTM WND DMG     2 NW MONCURE            35.64N 79.11W
04/12/2019                   CHATHAM            NC   911 CALL CENTER

            THUNDERSTORM WINDS DOWNED A TREE NEAR THE
            INTERSECTION OF MONCURE PITTSBORO ROAD AND
            REDWING LANE.

0535 PM     TSTM WND DMG     2 NNW CHAPEL HILL       35.95N 79.05W
04/12/2019                   ORANGE             NC   COUNTY OFFICIAL

            TOWN OF CHAPEL HILL TWITTER PAGE SHOWED A
            FEW TREES DOWN ALONG VIRGINIA DRIVE AS A
            RESULT OF THUNDERSTORM WINDS.

0528 PM     TSTM WND DMG     4 S CHAPEL HILL         35.87N 79.04W
04/12/2019                   ORANGE             NC   911 CALL CENTER

            THUNDERSTORM WINDS DOWNED A FEW TREES ALONG
            MT CARMEL CHURCH ROAD.

0456 PM     TSTM WND DMG     1 NE GOLDSTON           35.61N 79.32W
04/12/2019                   CHATHAM            NC   911 CALL CENTER

            THUNDERSTORM WINDS DOWNED A TREE ALONG
            PITTSBORO GOLDSTON ROAD NEAR THE COMMUNITY
            OF GOLDSTON.

0429 PM     TSTM WND DMG     2 WSW HARPERS CROSSROAD 35.55N 79.51W
04/12/2019                   CHATHAM            NC   911 CALL CENTER

            THUNDERSTORM WINDS DOWNED SEVERAL TREES
            ALONG FALL CREEK CHURCH ROAD NEAR THE
            INTERSECTION OF NC HIGHWAY 902.

0416 PM     TSTM WND DMG     4 SSE LAKE TOWNSEND     36.12N 79.75W
04/12/2019                   GUILFORD           NC   911 CALL CENTER

            POWER LINE FELL ONTO A TREE, WHICH SPARKED A
            SMALL FIRE.

0405 PM     TSTM WND DMG     3 W ALAMANCE            36.03N 79.54W
04/12/2019                   ALAMANCE           NC   EMERGENCY MNGR

            ONE TREE DOWN ON BEAVER CREEK RD. TIME
            ESTIMATED BY RADAR.

0350 PM     TSTM WND DMG     1 ESE FRANKLINVILLE     35.74N 79.67W
04/12/2019                   RANDOLPH           NC   911 CALL CENTER

            THUNDERSTORM WINDS DOWNED A FEW TREES ALONG
            AREA ROADWAYS NEAR RAMSEUR CITY.

0328 PM     TSTM WND DMG     2 S ARCHDALE            35.88N 79.97W
04/12/2019                   RANDOLPH           NC   EMERGENCY MNGR

            FIRE DEPARTMENT RESPONDED TO A REPORT OF A
            LOCKING THE ROAD AT RONNIEDALE RD W CHURCH
            RD, TRINITY IN RANDOLPH.

0305 PM     TSTM WND DMG     1 NNE HIGH POINT        36.00N 79.99W
04/12/2019                   GUILFORD           NC   EMERGENCY MNGR

            LOCAL EM REPORTED TREES DOWN, POWER LINES
            OWER POLES DOWN IN THE AREA.

0636 PM     TORNADO          3 ESE SEMINOLE          35.45N 78.95W
04/12/2019                   HARNETT            NC   NWS STORM SURVEY

            CORRECTION: NWS STORM SURVEY CONCLUDED THAT
            AN EF0 TORNADO TOUCHED DOWN JUST SOUTH OF
            RAVEN ROCK STATE PARK ON THE EVENING OF
            APRIL 12TH. THE TORNADO REMAINED ON THE
            GROUND FOR ROUGHLY EIGHT MINUTES, OR 4.8
            MILES, PRODUCING INTERMITTENT TREE DAMAGE.
            THE TORNADO LIFTED AROUND 644 PM SHY OF THE
            WAKE COUNTY BORDER. NO INJURIES OR
            FATALITIES REPORTED.

&&
Local storm report, Apr 14, 12:42 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RALEIGH NC
1242 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      1 N SWEPSONVILLE        36.05N 79.36W
04/13/2019                   ALAMANCE           NC   BROADCAST MEDIA

            HEAVY RAINFALL CAUSED A PORTION OF JIMMIE
            KERR ROAD TO COLLAPSE DUE TO FLOOD EROSION
            NEAR THE INTERSECTION WITH JIM MINOR ROAD.
            REPORT RELAYED VIA SOCIAL MEDIA.

0250 PM     FLASH FLOOD      3 SW BAHAMA             36.14N 78.92W
04/13/2019                   DURHAM             NC   911 CALL CENTER

            300 BLOCK OF JOHNSON MILL ROAD REMAINS
            CLOSED DUE TO FLOODING.

0145 PM     FLASH FLOOD      HILLSBOROUGH            36.07N 79.10W
04/13/2019                   ORANGE             NC   OFFICIAL NWS OBS

            THE ENO RIVER NEAR S. CHURCH ST. IN
            HILLSBOROUGH IS OUT OF ITS BANKS AND
            CONTINUES TO RISE, THREATENING THE
            RIVERWALK.

1116 AM     FLASH FLOOD      4 WNW ULAH              35.66N 79.91W
04/13/2019                   RANDOLPH           NC   911 CALL CENTER

            ROAD CLOSED DUE TO FLOODING SINCE 11:16 AM.
            STILL CLOSED AS OF 1:50 PM.

1100 AM     FLASH FLOOD      1 SSE THOMASVILLE       35.88N 80.07W
04/13/2019                   DAVIDSON           NC   911 CALL CENTER

            E. SUNRISE AVE. NEAR JULIAN AVE. CLOSED DUE
            TO FLOODING. TIME ESTIMATED.

1100 AM     FLASH FLOOD      2 S THOMASVILLE         35.85N 80.08W
04/13/2019                   DAVIDSON           NC   911 CALL CENTER

            MAPLEWOOD AVE. NEAR FOREST DR. CLOSED DUE TO
            FLOODING. TIME ESTIMATED.

1040 AM     FLASH FLOOD      4 SE LEXINGTON          35.77N 80.20W
04/13/2019                   DAVIDSON           NC   911 CALL CENTER

            RHODES RD. NEAR CREEKWOOD DR. CLOSED DUE TO
            FLOODING. TIME ESTIMATED.

1030 AM     FLASH FLOOD      3 N GORDONTOWN          35.80N 80.13W
04/13/2019                   DAVIDSON           NC   911 CALL CENTER

            CUNNINGHAM BRICK YARD RD. NEAR STEPHENS LN.
            CLOSED DUE TO FLOODING. TIME ESTIMATED.

1010 AM     FLASH FLOOD      DENTON                  35.63N 80.11W
04/13/2019                   DAVIDSON           NC   911 CALL CENTER

            ROAD CLOSED DUE TO FLOODING AT E. PEACOCK
            AVE. AND DANIEL ST. IN DENTON.

&&

JFD
Special weather statement, Apr 14, 1:18 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Raleigh NC
118 PM EDT SUN APR 14 2019

NCZ074-083-084-141745-
Anson NC-Richmond NC-Montgomery NC-
118 PM EDT SUN APR 14 2019

...A STRONG THUNDERSTORM SHOWING WEAK SIGNS OF ROTATION WILL AFFECT
EAST CENTRAL ANSON... SOUTHEASTERN MONTGOMERY AND NORTH CENTRAL
RICHMOND COUNTIES UNTIL 145 PM EDT...

At 117 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Rockingham, moving northeast at 40 mph. This
storm was showing weak signs of rotation. If this rotation were to
strengthen, and upgrade to a warning may be required.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Biscoe, Ellerbe, Star, Candor, Norman, Blewett Falls Lake and
Covington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

&&

LAT...LON 3503 7997 3541 7977 3534 7972 3528 7971
      3525 7970 3524 7967 3520 7966 3518 7964
      3496 7987
TIME...MOT...LOC 1717Z 210DEG 36KT 3507 7988

MORROW

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 9:11 PM EDTRiver Flood WarningRAHCumberland24 hr
Apr 13, 9:20 PM EDTRiver Flood WarningRAHJohnston29 hr
Apr 14, 1:18 PM EDTSpecial Weather StatementRAHMontgomery27 min
Apr 14, 2:30 PM EDTSpecial Weather StatementRAHChatham45 min
Apr 14, 3:00 PM EDTSpecial Weather StatementRAHDurham45 min
Apr 14, 5:58 PM EDTSpecial Weather StatementRAHRichmond62 min
Apr 14, 6:08 PM EDTSpecial Weather StatementRAHForsyth67 min
Apr 14, 6:12 PM EDTSevere Thunderstorm WarningRAHHoke, Moore, Richmond, Scotland48 min
Apr 14, 6:59 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Hoke, Lee, Moore18 min
Apr 14, 7:31 PM EDTAreal Flood AdvisoryRAHJohnston, Wayne27 hr

Nearby

Severe Thunderstorm Warnings in North Carolina, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.